MathSciNet Relay Station
MathSciNet bibliographic data
MR444935 30A36
Baernstein, Albert, II Univalence and bounded mean oscillation. Michigan Math. J. 23 (1976), no. 3, 217–223 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement